# SDR SIMA0183

- Difficulty date: January 18, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 18274
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - FLT 3010 - EMERGENCY FLOOR LIGHTS AND EXIT LIGHTS GOES OUT WITHIN 45 SECONDS OF BEGINNING OF TEST.  REMOVED AND REPLACED POWER SUPPLY AT 23L.  OPS CHECK GOOD.  (M)
